ALLERGAN (COSTA RICA) INSPIRA SMOOTH COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
SCF-365 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Reason for reoperation: capsular contracture baker grade iii.No contact information was provided for the initial reporter, therefore additional event, product, and/or patient details are not attainable.
Event or Problem Description
Healthcare professional reported through national breast implant registry (nbir) "capsular contracture baker grade iii, device migration/implant malposition, correction of asymmetry, change shape/size/style".This record is for the left side.Device was explanted, replaced and it is unknown if the device will be returned.